# SDR UIEA2022011300014

- Difficulty date: January 9, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 107,670 hours
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

CEILING EMERGENCY LIGHT AT SEAT 40H INOP.(  RELAMPED IAW AMM 33-51-04 OPS CHECK GOOD.  )
